# SDR AWXA200700482

- Difficulty date: March 30, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 52,290 hours, 35,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654589024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED BEAR STRAP, BS 303, S13L, AT LOWER HINGE FITTING ATTACH POINT.  REPAIRED BEAR STRAP, BS 303, S13L, AT LOWER HINGE FITTING ATTACH POINT IAW AWA ER 03-5300-07100-SS3.
